Article (Scientific journals)
Large Galois images for Jacobian varieties of genus 3 curves
ARIAS DE REYNA DOMINGUEZ, Sara; Armana, Cécile; Karemaker, Valentijn et al.
2016In Acta Arithmetica, 174, p. 339-366
Peer reviewed
 

Files


Full Text
Acta-Arithmetica-2016-OnlineFirst.pdf
Publisher postprint (414.55 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
ARIAS DE REYNA DOMINGUEZ, Sara ;  University of Sevilla
Armana, Cécile
Karemaker, Valentijn
Rebolledo, Marusia
Thomas, Lara
Vila, Nuria
External co-authors :
yes
Language :
English
Title :
Large Galois images for Jacobian varieties of genus 3 curves
Publication date :
2016
Journal title :
Acta Arithmetica
ISSN :
1730-6264
Publisher :
Seminarjum Matematyczne Uniwersytetu, Warszawa, Poland
Volume :
174
Pages :
339-366
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 26 September 2016

Statistics


Number of views
36 (0 by Unilu)
Number of downloads
83 (0 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
3
OpenCitations
 
1
WoS citations
 
3

Bibliography


Similar publications



Contact ORBilu